# SDR FDEA201302210401

- Difficulty date: February 21, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 77,358 hours, 13,665 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Buss
- Condition: Malfunctioned
- Location: Ac Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL, RECEIVED "EMER PWR ON" ALERT.  AFTER LANDING, RECYCLED EMERGENCY POWER SWITCH AND CPT DISPLAY UNITS 1,2,3  WENT BLANK/DARK WITH NR 2 DISPLAY RED  "X". TRIED TO RECYCLE AGAIN WITH NO CHANGE.  DUPICATED SYMPTOMS AT BLOCK-IN.  ON ELECTRICAL PAGE,  FOUND LT EMERGENCY AC BUSS IN AMBER. PULLED AND RESET LT EMERGENCY AC BUSS CIRCUIT BREAKER, ALL SYMPTOMS WENT AWAY, EPCU R-T-S OK. OK TO CONTINUE.
